# SDR DL73K990771

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Damaged
- Location: Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

LIGHT IN GALLEY SMOKED AND C/B POPPED.  PULLED AND COLLARD GALLEY LIGHT C/B ON P18 PANEL.  FOUND AFT LEFT GALLEY LIGHT ASSY TO BE THE PROBLEM.  REPLACED SAME.
